Header

UZH-Logo

Maintenance Infos

Law-invariant risk measures: extension properties and qualitative robustness


Koch-Medina, Pablo; Munari, Cosimo (2014). Law-invariant risk measures: extension properties and qualitative robustness. Statistics & Risk Modeling, 31(3):1-22.

Abstract

We characterize when a convex risk measure associated to a law-invariant acceptance set in L$^∞$ can be extended to L$^p$, 1≤p<∞, preserving finiteness and continuity. This problem is strongly connected to the statistical robustness of the corresponding risk measures. Special attention is paid to concrete examples including risk measures based on expected utility, max-correlation risk measures, and distortion risk measures.

Abstract

We characterize when a convex risk measure associated to a law-invariant acceptance set in L$^∞$ can be extended to L$^p$, 1≤p<∞, preserving finiteness and continuity. This problem is strongly connected to the statistical robustness of the corresponding risk measures. Special attention is paid to concrete examples including risk measures based on expected utility, max-correlation risk measures, and distortion risk measures.

Statistics

Altmetrics

Downloads

50 downloads since deposited on 20 Feb 2015
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:6 September 2014
Deposited On:20 Feb 2015 09:28
Last Modified:26 Jan 2017 08:00
Publisher:De Gruyter
ISSN:2193-1402
Publisher DOI:https://doi.org/10.1515/strm-2014-0002
Other Identification Number:merlin-id:10222

Download

Download PDF  'Law-invariant risk measures: extension properties and qualitative robustness'.
Preview
Filetype: PDF
Size: 238kB
View at publisher